# SDR CA970902004

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B-99
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hatch
- Part number: 99420024605
- Condition: Separated
- Location: Crew Door
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE CREW HATCH OPENED AND SEPARATED FROM AIRCRAFT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  NEW DOOR INSTALLED, LATCHING MECHANISM CHECKED SERVICEABLE.   AIRCRAFT RETURNED TO SERVICE.
